I ache ALL over - Crohn's or Pred Taper?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Kaycie
Regular Member


Date Joined Jan 2006
Total Posts : 449
   Posted 12/21/2008 12:04 AM (GMT -7)   
It does NOT help that I slipped down the stairs on Friday and did something awful to my left ankle/foot. It's not broke, and I'm starting to think it's not even sprained. It just seems like I pulled a muscle or tendon or something. I can still walk on it, or should I say "hobble?" I was "aching" before this event though. I took my last Prednisone yesterday - 5mg, and stopped. I did a fairly rapid wean because of my blood pressures (which are starting to return to normal, THANK GOD!) - 30mg to 15mg for 1 week, 15mg to 5mg for 1 week, and then 5mg for 1 week and stop.

Anyway, my knees/joints just ache. Now my back is starting to hurt if I do something for too long of a period. If I am bathing my daughter for too long, my back starts to hurt. What gives? Decrease in Pred or just Crohn's? It surely can't be old age at 26? If it is, man oh man.. I've either got a short life or a long painful one!
Kaycie - Age: 26
Crohn's - Dx Nov 05
Failed Remicade, moving onto a Clinical Trial called ABT-874 - Tentative start date - 10/2/08 - 10/16/08  - Infusion, every 4 weeks.
IVF #1 (In-Vitro Fertilization) - Failed
IVF #2 - IVIg, Heparin, Baby Aspirin - TWIN GIRLS!!!
Reagan Dawn - 8/2/07 - Lived 1 hour 27 minutes due to Cloaca, NOT affiliated with my Crohn's
Addison Maria - 8/2/07 - 13 months old


gachrons
Veteran Member


Date Joined Mar 2007
Total Posts : 4527
   Posted 12/21/2008 2:58 AM (GMT -7)   
Hi Kaycie Hope the ankle and foot gets better soon. Glad your blood pressure is returning to normal you must be releaved about that. I have always had lower back pain that comes and goes at times .Hang in there and see how things go .Do you have a stool or something you can use to sit on while bathing your little one. Bet she is getting excited about xmas .I just started a short go of pred. myself and hope I don't get too many side effects when I go off it.I got some body aching last time. I bet you are sleeping better now I was up at 5 this morning but did better then the last 2 nights. lol gail
Hallarious woman over 50 ,CD ,IBS 27 years--resection,fistula's,obstructions,hemmies,and still alive.lol gail


Wolfie40
Veteran Member


Date Joined Dec 2008
Total Posts : 947
   Posted 12/21/2008 5:27 AM (GMT -7)   
I had the same joint pains the first time that I was on Pred. I weaned off to fast. Wow! that was painfull!! It will pass in a few days.

Best of Luck!

Wolfie

Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14995
   Posted 12/21/2008 8:10 AM (GMT -7)   
Yes I think that part of it might be the soreness from the fall, but with the faster tapers I get some bad joint pain too. Hopefully Wolfie is right and it will pass in a few days. If it doesn't definetly call your doc.

Gentle Hugs,
Gail *Nanners*
Been living with Crohn's Disease for 33 years.  Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, and Calcium.  Resections in 2002 and 2005.  Also diagnosed with Fibromyalgia and Osteoarthritis. Currently my Crohns is in remission.


heatmiser
Veteran Member


Date Joined May 2003
Total Posts : 1671
   Posted 12/23/2008 12:46 PM (GMT -7)   
I've notice that my crohn's-related arthritis seems to get a little worse after I've been on prednisone. It could be coincidence but I am suspicious about it. Hopefully yours is temporary. My arthritis is a problem for me daily, even when the cd is under control. Hope you feel better soon.

Kaycie
Regular Member


Date Joined Jan 2006
Total Posts : 449
   Posted 12/23/2008 2:04 PM (GMT -7)   
I REALLY think it was the fast taper... the aches and pain seem to be a TAD better, but I still ache pretty darn good. Just giving it some TIME.... hopefully this too shall pass!

Thanks guys for the encouraging words!
Kaycie - Age: 26
Crohn's - Dx Nov 05
Failed Remicade, moving onto a Clinical Trial called ABT-874 - Tentative start date - 10/2/08 - 10/16/08  - Infusion, every 4 weeks.
IVF #1 (In-Vitro Fertilization) - Failed
IVF #2 - IVIg, Heparin, Baby Aspirin - TWIN GIRLS!!!
Reagan Dawn - 8/2/07 - Lived 1 hour 27 minutes due to Cloaca, NOT affiliated with my Crohn's
Addison Maria - 8/2/07 - 13 months old


meowgirl
New Member


Date Joined Dec 2008
Total Posts : 12
   Posted 12/23/2008 6:16 PM (GMT -7)   
Kaycie, I was just diagnosed with fibromyalgia after having similar aches and pains that got worse and worse. You might want to go see a rheumatologist just to be sure you don't have arthritis or the fibro.
Used to be normal...but now...I'm just frustrated and want my life back...Struggling to keep my head above water
37, Dxd with Crohn's, IBS, Fibromyalgia, Depression, Anxiety, Asthma
Just started Remicade, also taking Azathioprine (Imuran), Entocort on and off, Levbid, Cymbalta, Lexapro, Xanyx, Nexium, Singulair, pain meds as needed


Celey
Veteran Member


Date Joined May 2007
Total Posts : 1284
   Posted 12/24/2008 5:50 PM (GMT -7)   
Man, I feel ya... I'm off prednisone right now... but I still got joint pain... And the weather where I am (cold and rainy) is just making me ache worse... :(... Stupid cold, wet weather...
I think I am being picked on by life, sometimes. But's that okay. Life and I are good buddies... I know life doesn't mean no harm. It just is the way it is. I can accept that.


Shelly24
New Member


Date Joined Dec 2008
Total Posts : 5
   Posted 12/27/2008 2:53 PM (GMT -7)   
Crohns can cause some pretty severe joint pain, although im seeing it get worse the older you are with the disease. Im young so it hasnt hit me badly yet. Going of the prednisone so quickly could be the cause of the severity but i wouldnt get to comfortable cause the joint pain probably isnt going to go away completely. Be careful taking ibuprofen or aspirin for your pain because they thin the blood and we all know why that isnt good, lol.

tsitodawg
Veteran Member


Date Joined Sep 2006
Total Posts : 845
   Posted 12/28/2008 12:48 AM (GMT -7)   
Crohn's arthritis or joint pain has nothing to do with age. I am a 29 year old man that previous to my getting sick, was very active and pain free. The joint pain is an indicator of both active inflammation and disease. I began having joint pain when I began getting sick about 5 years ago. The arthritis and bursitis are a result of active inflammation in the joints. As to whether the prednisone is causing th joint pain, it has probably been suppressing it and now you are beginning to feel it as you taper. I just got off of it myself and went through the same increased joint pain as the taper furthered. Make sure that you stay away from anything containing asprin in it, not because it thins your blood but because it can cause stomach and G.I. bleeding.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 9:49 AM (GMT -7)
There are a total of 2,735,882 posts in 301,336 threads.
View Active Threads


Who's Online
This forum has 151440 registered members. Please welcome our newest member, Ian88.
267 Guest(s), 7 Registered Member(s) are currently online.  Details
Girlie, reminder, BillyBob@388, pmm73, Fairwind, Mustard Seed, k07


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer